RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sipailo, Pavel Andreevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 3

Number of views:
This page:129
Abstract pages:154
Full texts:1
References:13
Keywords: Fourier Integral Operators, traces of operators on submanifolds, relative elliptic theory.

http://www.mathnet.ru/eng/person134607
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Mat. Zametki, 104:4 (2018),  588–603  mathnet  elib; Math. Notes, 104:4 (2018), 559–571  isi  scopus

Presentations in Math-Net.Ru
1. Об одной задаче Соболева с нелокальными граничными условиями
P. A. Sipailo
Global analysis in modern theory of differential equations
April 30, 2019 13:30
2. Следы интегральных операторов Фурье на подмногообразиях и их приложения
P. A. Sipailo
Differential operators on singular spaces, algebraically integrable systems and quantization
March 11, 2019 18:30
3. Норма псевдодифференциального оператора по модулю компактных операторов
P. A. Sipailo
Global analysis in modern theory of differential equations
April 17, 2018 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020